# SDR CA150629002

- Difficulty date: June 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwa PW305
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indication Sys
- Condition: Faulty
- Location: Engine Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE LT ENG TEMP GAUGE WENT INTO THE RED ZONE 3 TIMES & EACH TIME LASTED AROUND 3 TO 5 SECONDS.  THE PILOT PULLED BACK THE POWER TO REDUCE THE OIL TEMP & OIL TEMP WAS NORMAL AT LOW POWER SETTING.  CREW DECIDED TO TURN BACK TO THE AIRPORT & ACFT LANDED UNEVENTFULLY.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
